Universiti Teknologi Malaysia Institutional Repository

The international journal of social sciences

Mohd. Arif, Lily Suriani and Abdul Wahab, Shah Rollah and Mohamad Hussain, Nur Husna (2015) The international journal of social sciences. The International Journal Of Social Sciences, 30 (1). pp. 105-110. ISSN 2305-4557

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:60473
Deposited By: Haliza Zainal
Deposited On:24 Jan 2017 10:54
Last Modified:26 Jan 2017 14:26

Repository Staff Only: item control page